# SDR SWAA2021033056707

- Difficulty date: March 9, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON PASSENGER CABIN SEAT TRACK LBL 45 BS 520 WL 208. / REMOVED AND REPLACED ON PASSENGER CABIN SEAT TRACK LBL 45 BS 520 WL 208 PER DWG 143A5300 REV:- AND SRM 51-40-02-0G-0; PER DWG 143A5034 REV: A; SRM 51-40-08-0G-0 SEAT TRACK REPLACED FROM BS 480 - 520 LBL 45 WL 208. 2398C 18MAR21
